# SDR DALA2020121804144

- Difficulty date: December 18, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 78,055 hours, 15,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LLCR EMERGENCY LIGHTS INOPERATIVE.  LLCR BATTERY CHARGER REPLACED.  SYSTEM OPERATION IS NORMAL.
